MathSciNet Relay Station
MathSciNet bibliographic data
MR1209912 (94a:58157) 58F17 (11A55 11F03 30F35)
Guivarc'h, Y.; Le Jan, Y. Asymptotic winding of the geodesic flow on modular surfaces and continued fractions. Ann. Sci. École Norm. Sup. (4) 26 (1993), no. 1, 23–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement